A remark on a polynomial matrix factorization theorem

Lasha Ephremidze, Ilya M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

The Wiener-Hopf factorization of trigonometric polynomial matrix functions is considered and it is proved that the factors are matrices of trigonometric polynomials as well. The natural bounds for partial indices and for orders of the factors are obtained.

Original languageEnglish (US)
Pages (from-to)489-495
Number of pages7
JournalGeorgian Mathematical Journal
Volume19
Issue number3
DOIs
StatePublished - Sep 2012

Keywords

  • Polynomial matrix functions
  • Wiener-Hopf factorization

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on a polynomial matrix factorization theorem'. Together they form a unique fingerprint.

Cite this